On quasivarieties of partial algebras, their generation and their subquasivarieties. I
Beiträge zur Algebra und Geometrie, Tome 21 (1986), pp. 145-160
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
(dht-)category, partial algebras, congruences, partial theory, fully invariant strictly algebraic closure operators, filters of subidentities
@article{BAG_1986__21_138331,
author = {H.-J. Hoehnke},
title = {On quasivarieties of partial algebras, their generation and their subquasivarieties. {I}},
journal = {Beitr\"age zur Algebra und Geometrie},
pages = {145--160},
year = {1986},
volume = {21},
zbl = {0594.08004},
url = {http://geodesic.mathdoc.fr/item/BAG_1986__21_138331/}
}
H.-J. Hoehnke. On quasivarieties of partial algebras, their generation and their subquasivarieties. I. Beiträge zur Algebra und Geometrie, Tome 21 (1986), pp. 145-160. http://geodesic.mathdoc.fr/item/BAG_1986__21_138331/